Alert archive / California / High Surf Warnings in 2007

High Surf Warning 1, NWS San Francisco Bay Area, CA

December 4, 20078 counties in California

NWS San Francisco Bay Area, CA issued this high surf warning at Dec 4, 2007, 10:43 AM PST for 8 counties in California. It took effect at Dec 4, 2007, 12:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2007, 10:43 AM PST (18:43 UTC)
In effect from
Dec 4, 2007, 12:00 PM PST
Expired
Dec 5, 2007, 5:58 AM PST
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 6.7 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2007-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2007-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS46 KMTR 041843
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1043 AM PST TUE DEC 4 2007

...A HIGH SURF WARNING IS BEING POSTED FOR THE CENTRAL COAST
STARTING MIDDAY TODAY AND EXTENDED THROUGH MUCH OF TONIGHT...

.A STRONG PACIFIC STORM HAS GENERATED LARGE WESTERLY SWELL THAT
WILL AFFECT THE CALIFORNIA COAST FROM SONOMA COUNTY SOUTHWARD
ALONG THE MONTEREY COUNTY COAST THROUGH WEDNESDAY MORNING.

CAZ006-505-509-050500-
/O.NEW.KMTR.SU.W.0001.071204T2000Z-071205T1200Z/
/O.EXT.KMTR.SU.Y.0005.000000T0000Z-071204T2000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
1043 AM PST TUE DEC 4 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...
...HIGH SURF WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS UPGRADED THE
HIGH SURF ADVISORY TO A HIGH SURF WARNING BEGINNING AT NOON TODAY
FOR COASTAL SECTIONS FROM POINT ARENA TO PIGEON POINT...AND THIS
WARNING WILL BE IN EFFECT UNTIL 4 AM PST WEDNESDAY.

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES TODAY AND
WEDNESDAY. COASTAL AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY
SEE MINOR SPILLOVER OF WATER AS WAVES ARE EXPECTED IN EXCESS OF
20 FEET THIS AFTERNOON THROUGH MUCH OF TONIGHT.

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$

CAZ514-515-050500-
/O.NEW.KMTR.SU.W.0001.071205T0000Z-071205T1200Z/
/O.EXT.KMTR.SU.Y.0005.000000T0000Z-071205T0000Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
1043 AM PST TUE DEC 4 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HIGH SURF WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
SURF WARNING FOR COASTAL SECTIONS FROM PIGEON POINT TO POINT
PIEDRAS BLANCAS FROM 4 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY
MORNING.

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES TODAY AND
WEDNESDAY. COASTAL AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY
SEE MINOR SPILLOVER OF WATER AS WAVES ARE EXPECTED TO EXCEED
20 FEET LATE THIS AFTERNOON THROUGH MUCH OF TONIGHT.

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$
GUDGEL
3 follow-up statements
000 
WHUS46 KMTR 050359
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
759 PM PST TUE DEC 4 2007

...A HIGH SURF WARNING CONTINUES INTO WEDNESDAY AFTERNOON FOR THE
NORTHERN AND CENTRAL CALIFORNIA COASTLINE...

.LARGE WESTERLY WILL AFFECT THE CALIFORNIA COAST FROM SONOMA COUNTY
SOUTHWARD ALONG THE MONTEREY COUNTY COAST THROUGH MOST OF
WEDNESDAY.

CAZ006-505-509-051245-
/O.EXT.KMTR.SU.W.0001.000000T0000Z-071205T2000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
759 PM PST TUE DEC 4 2007

...HIGH SURF WARNING NOW IN EFFECT UNTIL 12 PM PST WEDNESDAY...

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES WEDNESDAY.
COASTAL AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY SEE MINOR
SPILLOVER OF WATER AS WAVES ARE EXPECTED IN EXCESS OF 20 FEET 
TONIGHT AND WEDNESDAY.

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$

CAZ514-515-051245-
/O.EXT.KMTR.SU.W.0001.000000T0000Z-071206T0000Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
759 PM PST TUE DEC 4 2007

...HIGH SURF WARNING NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY...

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES WEDNESDAY.
COASTAL AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY SEE MINOR
SPILLOVER OF WATER AS WAVES ARE EXPECTED TO EXCEED 20 FEET TONIGHT
AND WEDNESDAY.

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$
000 
WHUS46 KMTR 051225
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
425 AM PST WED DEC 5 2007

...A HIGH SURF WARNING CONTINUES INTO WEDNESDAY AFTERNOON FOR THE
NORTHERN AND CENTRAL CALIFORNIA COASTLINE...

.LARGE WESTERLY WILL AFFECT THE CALIFORNIA COAST FROM SONOMA
COUNTY SOUTHWARD ALONG THE MONTEREY COUNTY COAST THROUGH MOST OF
WEDNESDAY.

CAZ006-505-509-052030-
/O.EXT.KMTR.SU.W.0001.000000T0000Z-071206T0000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
425 AM PST WED DEC 5 2007

...HIGH SURF WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES TODAY. COASTAL
AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY SEE MINOR SPILLOVER
OF WATER AS WAVES ARE EXPECTED IN EXCESS OF 20 FEET TODAY. WAVES
WILL DECREASE TO 12 TO 15 FEET THIS EVENING.

THE HIGH SURF WARNING IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$

CAZ514-515-052030-
/O.CON.KMTR.SU.W.0001.000000T0000Z-071206T0000Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
425 AM PST WED DEC 5 2007

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDES TODAY. COASTAL
AREAS WITH SIGNIFICANT WESTERLY EXPOSURE MAY SEE MINOR SPILLOVER
OF WATER AS WAVES ARE EXPECTED IN EXCESS OF 20 FEET TODAY. WAVES
WILL DECREASE TO 12 TO 15 FEET THIS EVENING.

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE
ADVISED TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVE
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

$$

SMITH
000 
WHUS46 KMTR 051358
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
558 AM PST WED DEC 5 2007

...A HIGH SURF ADVISORY IS IN EFFECT UNTIL 4 PM THIS AFTERNOON FOR
THE NORTHERN AND CENTRAL CALIFORNIA COASTLINE...

.LARGE WESTERLY SWELL WILL AFFECT THE CALIFORNIA COAST FROM SONOMA
COUNTY SOUTHWARD ALONG THE MONTEREY COUNTY COAST THROUGH MOST OF
TODAY.

CAZ006-505-509-514-515-060000-
/O.CAN.KMTR.SU.W.0001.000000T0000Z-071206T0000Z/
/O.NEW.KMTR.SU.Y.0006.071205T1358Z-071206T0000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
558 AM PST WED DEC 5 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HIGH SURF WARNING IS CANCELLED...

WAVES HAVE DECREASED IN SIZE OVER THE PAST FEW HOURS BUT WILL
REMAIN BETWEEN 12 TO 16 FEET HIGH ALONG THE CENTRAL COAST TODAY.
WAVES WILL DECREASE TO 10 TO 12 FEET BY THIS EVENING.

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.
THE HIGH SURF WARNING HAS BEEN CANCELED. 

IT IS EXTREMELY DANGEROUS TO OBSERVE WAVES FROM EXPOSED COASTAL
STRUCTURES OR ROCKS DURING HIGH SURF CONDITIONS. VERY LARGE WAVES
CAN SUDDENLY SWEEP ACROSS PREVIOUSLY DRY AREAS. PEOPLE ARE ADVISED
TO REMAIN AWAY FROM THESE AREAS UNTIL THE WAVES SUBSIDE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$

SMITH

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf warning went out at Dec 4, 9:08 AM PST, 1 hour 35 minutes earlier.

Area forecast discussion, Dec 4, 9:08 AM PST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
908 AM PST TUE DEC 4 2007

.DISCUSSION...WELL...THIS IS A FIRST FOR THIS FORECASTER. MODERATE
TO HEAVY RAIN HAS OCCURRED THIS MORNING WITH HEIGHTS OF 590 DM. THIS
IS MORE LIKE HAWAII THAN CENTRAL CALIFORNIA. TPW PER THE OAK RAOB
WAS OVER 1.5 INCHES...LITERALLY A RIVER OF TROPICAL MOISTURE. RADAR
ALSO INDC AN OUTFLOW BOUNDARY EJECTING FROM THE MAIN BAND...SINCE THE
BOUNDARY LAYER IS STABLE IT IS PROBABLY SLANTWISE CONVECTION...
SOMETHING THAT IS VERY RARELY SEEN HERE. RAINFALL HAS BEEN HEAVY WITH
AUTOMATED REPORTS INDC GREATER THAN 2 INCHES IN THE NORTH BAY...
ALMOST A HALF INCH IN THE PENINSULA AND EAST BAY...AND A TENTH OF AN
INCH OR SO IN SAN JOSE. IN MONTEREY...THERE WAS SOME LIGHT RAIN FROM
AN OUTFLOW BOUNDARY. VIS IMAGERY AND RADAR INDC SOME WEAK CONVECTION
MOVING INTO THE SANTA CRUZ MOUNTAINS. IT DOES APPEAR THAT THIS FRONT
IS LOSING ITS PUNCH THIS MORNING.

RIDGING DEVELOPS ALONG 150W AS A TROF DROPS SOUTHEAST OUT OF THE GULF
OF ALASKA. THIS TROF LOOKS TO SHEAR APART...LEAVING A CUTOFF LOW OVER
THE DISTRICT THURSDAY INTO FRIDAY. THIS COULD BRING ANOTHER ROUND OF
RAIN...WITH THE EMPHASIS THIS TIME FURTHER SOUTH. THE QUESTION IS
WHETHER THIS SYSTEM CAN TAP TROPICAL MOISTURE FROM THE REMNANTS OF
WESTERN PACIFIC TD 26 WHICH IS NEAR 26/165.

CURRENT FORECAST CALLS FOR A CHANCE OF SHOWERS IN THE AFTN...WHICH
LOOKS REASONABLE. WILL UPDATE TO CLEAN UP WORDING BASED ON CURRENT
TRENDS.

.PREVIOUS MARINE...HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 4 PM
WEDNESDAY.

.PREVIOUS AVIATION...A BAND OF PRECIPITATION IS MOVING ACROSS THE
NORTHERN BAY AREA. CIGS ASSOCIATED WITH THIS BAND ARE BKN-OVC030 AND
ARE EXPECTED TO PERSIST THROUGH 22 UTC. AREAS SOUTH OF THE SAN
FRANCISCO BAY ARE MAINLY VFR WITH CIGS AT OR ABOVE 5000KT AND ARE
EXPECTED TO SCATTER OUT BY 21 UTC. MOIST BOUNDARY CONDITIONS WILL
LEAD TO REDUCED VISIBILITIES AND LOW CIGS TONIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA....SCA...PT ARENA TO PIEDRAS BLANCAS AND MRY BAY
          ...SCA...ROUGH BAR.
          ...HIGH SURF...SONOMA COAST S TO MONTEREY COAST.

PUBLIC FORECAST: STROBIN
AVIATION/MARINE: SMITH/GUDGEL

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Dec 4, 4:28 AM PST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
428 AM PST TUE DEC 4 2007

CAZ006-505-509-514-515-051100-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
428 AM PST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL PORTIONS OF NORTHERN
AND CENTRAL CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM WEDNESDAY ALONG
THE COAST FOR BREAKERS IN EXCESS OF 15 FEET.

IN ADDITION AREAS OF LIGHT RAIN WILL CONTINUE THROUGH MIDDAY FROM
SANTA CRUZ NORTHWARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM IS FORECAST TO REACH THE COAST BY LATER THURSDAY
INTO FRIDAY. THIS WILL BRING ANOTHER ROUND OF RAIN...WIND AND
INCREASING SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER PER STANDARD
OPERATING PROCEDURES.

CAZ506>508-510>513-516>518-051100-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
428 AM PST TUE DEC 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SECTIONS OF THE SAN
FRANCISCO AND AND MONTEREY BAY REGION.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN WILL CONTINUE FROM ABOUT SAN JOSE NORTHWARD THROUGH
MIDDAY CAUSING WET ROADWAYS. MOTORISTS SHOULD ALLOW THEMSELVES
EXTRA TIME TO REACH THEIR DESTINATION THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM IS FORECAST TO REACH THE COAST BY LATER THURSDAY
INTO FRIDAY. THIS WILL BRING ANOTHER ROUND OF WIND AND RAIN TO THE
REGION. STAY ABREAST OF THE LATEST FORECASTS BEFORE MAKING TRAVEL
PLANS LATER THIS WEEK...ESPECIALLY IF YOU ARE HEADING TO THE
MOUNTAINS AS LOWERING SNOW LEVELS WILL OCCUR WITH THIS STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER PER STANDARD
OPERATING PROCEDURES.

Nearby

High Surf Warnings in California, 2007Every high surf warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.